# SDR DALA1247956809

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 54,120 hours, 16,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND L1 OVERHEAD EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK AND CHARGER M731 PER IAW  33-51.  OPERATION OF LIGHT NOW CHECKED OK.
